A new representation for squeezed states

Agarwal, G. S. ; Simon, R. (1992) A new representation for squeezed states Optics Communications, 92 (1-3). pp. 105-107. ISSN 0030-4018

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0030-4018(92)90227-I


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:90323
Deposited On:08 May 2012 14:49
Last Modified:12 Jul 2012 06:51

Repository Staff Only: item control page